6. References

 

[1]   Chen, B., Oosterlee, C.W., van Weeren, S.: Analytical approximation to constant maturity swap convexity corrections in a

        multi-factor  SABR   model, International Journal of  Theoretical and Applied Finance, 13(7), (2010), 1019-1046.

 

[2]  Fatone, L., Mariani, F., Recchioni, M.C., Zirilli, F.: An explicitly solvable multi-scale stochastic volatility model: option   

       pricing and calibration, Journal of Futures Markets, 29(9), (2009), 862-893, http://www.econ.univpm.it/recchioni/finance/w7 .        

 

[3]  Fatone, L., Mariani, F., Recchioni, M.C., Zirilli, F.: The analysis of real data using a multiscale stochastic volatility model,

       European Financial Management, 19(1), (2013), 153-179,   http://www.econ.univpm.it/recchioni/finance/w9/ .

 

[4]  Fatone, L.,  Mariani, F.,  Recchioni,  M.C.,  Zirilli, F.: Some explicitly solvable SABR and multiscale SABR models:

option pricing and calibration,   Journal of Mathematical Finance, 3, (2013), 10-32, http://www.econ.univpm.it/recchioni/finance/w14/ .

 

[5] Fatone, L., Mariani, F., Recchioni, M.C., Zirilli, F.: The use of statistical tests to calibrate the normal SABR model, Journal of Inverse   

     and Ill Posed Problems, 21(1),  (2013), 59-84, http://www.econ.univpm.it/recchioni/finance/w15/ .

 

[6]  Fatone, L., Mariani, F., Recchioni, M.C., Zirilli, F.: Closed form moment formulae for  the lognormal SABR model and applications

to calibration problems, submitted to Inverse Problems in Science and Engineering (2012) , http://www.econ.univpm.it/recchioni/finance/w16/ .

 

[7]  Fatone, L.,  Mariani, F.,  Recchioni,  M.C.,  Zirilli, F.: Some explicit formulae for the Hull and White stochastic volatility model ,      

       International Journal of Modern Nonlinear Theory and Application,  2, (2013), 14-33.

 

[8]   Hagan, P. S., Kumar, D., Lesniewski, A. S., Woodward, D. E.: Managing smile risk, Wilmott Magazine, September,    

       (2002), 84-108,   (http://www.wilmott.com/pdfs/021118-smile.pdf) .

 

[9]   Hagan, P. S., Lesniewski, A. S., Woodward, D. E.: Probability Distribution in the SABR Model of Stochastic Volatility,

       (http://lesniewski.us/papers/working/ProbDistrForSABR.pdf).

 

[10]  Hull, J., White, A.: The pricing of options on assets with stochastic volatilities, The Journal of Finance, 42, (1987), 281

        300.

 

[11]  Lions, P.L., Musiela,  M.: Correlation and bounds for stochastic volatility models, Annales de l’Institut Henri Poincaré,

        Analyse Non  Linéaire, AN 24, (2007), 1-16.

 

[12] Yakubovich, S.B.: The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform,

       Communications on  Pure and Applied  Analysis, 10(2), (2011),  745-760.

 

[13]  Szmytkowki, R., Bielski, S.: An orthogonality relation for the Whittaker functions of the second kind of imaginary order, Integral

        Transforms and Special  Functions, 21(10), (2010), 739-744.